MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ PUMP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86337
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the metriq pump enter key was not functional.During a procedure a metriq pump, hospital owned was selected for use.After the pump was started the "enter" key could not be pressed.The pump was started up and connected again, but the same issue occurred.After pressing the key about 50 times it was miraculously able to enter.The procedure was cancelled.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction: impact code updeted from f26: no health consequences or impact to f1001: absence for treatment.It was further reported that the high flow minus button did not respond during an attempted field repair.The pump will be returned for repair.
 
Event or Problem Description
It was reported that the metriq pump enter key was not functional.During a procedure a metriq pump, hospital owned was selected for use.After the pump was started the "enter" key could not be pressed.The pump was started up and connected again, but the same issue occurred.After pressing the key about 50 times it was miraculously able to enter.The procedure was cancelled.No patient complications were reported.This event is being reported for aborted/cancelled procedure with a patient under sedation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was further reported that the high flow minus button did not respond during an attempted field repair.Upon receipt at our post market quality assurance laboratory the metriq pump underwent visual inspection and functional testing.It was confirmed that while conducting the cis metriq functional test the enter button did not work as intended.Troubleshooting was done by replacing the keypad assembly with a gold unit keypad.The metriq pump completed and passed functional testing, and the keypad assembly will be replaced.Additionally, a visual inspection of the metriq pump showed that the door assembly did not close smoothly as intended and will be replaced.Laboratory analysis confirmed the reported clinical observations.

Brand Name
METRIQ PUMP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key16497720
Report Number2124215-2023-09588
Device Sequence Number20445980
Product Code OAD
UDI-Device Identifier08714729862116
UDI-Public08714729862116
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86337
Device Catalogue Number86337
Device Lot NumberMP1023
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Supplement Date Received by Manufacturer05/12/2023
07/17/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date06/07/2023
08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown